... back. Does anyone know if this is a side effect?
Weight gain does appear to be a side effect of Enbrel ... not a very common side effect.
Other side effects have included asthenia (5% to 8%), autoantibodies development (11% to 15%), adenopathy, fever, flu syndrome, weight gain, accidental injury, abscess, otitis media, and sepsis/urosepsis. Fatigue and generalized pain have been reported infrequently.
- Enbrel Information for Consumers
- Enbrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enbrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I took Alli last year and expirienced the side effects. I began taking it again, but this time I am?
Posted 1 Jun 2010 • 1 answer
Posted 12 Aug 2010 • 3 answers
Posted 8 Feb 2013 • 3 answers
Welchol - I have read weight gain is not a side effect but I started taking wellchol 3 weeks ago and
Posted 16 Nov 2014 • 1 answer
Anyone experience weight gain or loss after you began injectafer infusions? If you have not, have...
Posted 8 Mar 2018 • 0 answers